# SDR RAIA20171223001

- Difficulty date: December 23, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 39,617 hours, 23,991 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR & HAZE IN COCKPIT AFTER TAKE OFF.  INSPECTION FOUND APU AND COMPARTMENT SOAKED WITH GLYCOL. RAN APU, E1 AND E2 TO 80% N1 WITH PACKS 1 & 2 OPERATING. APU AND ENGINE OIL LOOKS NORMAL.  NO DEFECTS NOTED.
